Thread: Post injection pain
03-18-2005, 12:09 AM #1
Post injection pain
I injected 3ml into my quad on saturday and its still in pain. Its not in one concentrated area like an abcess and its not red or warm. Theres like this area on my quad that is really tender. When i push it, it hurts. Its maybe a few inches in length where its really sensitive. Any idea what it is and how to make it feel better?
03-18-2005, 12:33 AM #2
3ml? wow. maybe some of it didn't get into the muscle, although i may be wrong.
03-18-2005, 12:34 AM #3
You may have injected too much at one time.
03-18-2005, 12:34 AM #4
can a quad hold that much? i stick with glutes only. if there is pain, i can still walk.
03-18-2005, 12:37 AM #5
I usually stick with 2cc's everywhere. Sometimes I'll go 3ml, but only in the glutes.
03-18-2005, 02:49 AM #6
yea i can walk fine. going up steps is a little painful and if i try to crouch down its extremely painful, feels like my quad is stretching too much. I'll try applying some tiger balm and just rub it.
03-19-2005, 11:16 PM #7
what exactly is the benefit to quad vs. glute? just curious, i hear mixed opinions.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)